# SDR UALA2013041802677

- Difficulty date: April 15, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 60,273 hours, 16,845 cycles
- Engine: Pwa PW2037
- System (JASC): 7500 · Engine Bleed Air System
- Part: Controller
- Condition: Failed
- Location: Reverse Flow
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU LOW DUCT PRESSURE LEVEL 1.   PERFORMED BITE OF APU ECU REF MM 49-11-00 FIG 103.   REPLACED NR 1 ENGINE REVERSE FLOW CHECK CONTROLLER, PER MM.  RAN BOTH ENGINES ALL PARAMETERS ARE NORMAL DUCT PRESSURE.
